# SDR REXA2015031500324

- Difficulty date: March 15, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 16,522 hours, 10,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE DOES NOT SOUND WHEN PIN IS REMOVED.  R & R MEGAPHONE WITH SERVICEABLE UNIT IAW JOB CARD EE-900.  OPS CHECK GOOD.  PN OFF/ON:A3-06-1402, NO SN OFF/ON.
